# SDR IPXA2672652

- Difficulty date: March 19, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 148T214020
- Condition: Cracked
- Location: Bs 1809 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 1809.5 BULKHEAD FWD HORIZONTAL INNER CHORD RT 1EA FASTENER HOLE FOUND CRACKED.  CHORD AT APPROX WL 257 & RBL28 AREA IS REPAIRED IAW SRM 53-80-08-2R10, FIG 201, REV 52, ORI MATL BAC1506-2466-7075T73511, CRACK LENGTH 0.5",TRIM OUT AREA 1.1"X1.375".  CATEGORY B MAJOR REPAIR WITH MATL 7075-0-0090" & 7075-0-0100" REPAIR ANGLES, 7075T6-0190" FILLER,CHORD REPAIR 15.125" SUPP INSP REQ WITHIN 6000 FLI CYC IN SRM 53-80-08-2R10, FIG 202, SHT 1 & 2.
